# SDR 96ZZZX3376

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N412DC
- Make and model: Piper PA-23-250
- Aircraft serial: 278054008
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Hose
- Condition: Leaking
- Location: Rt Oil Cooler
- Part time: 1,300 hours
- Component: Aeroquip
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HOSE GOING TO OIL COOLER FOUND LEAKING.  (AEROQUIP 303-8.)
